# SDR DL757000808

- Difficulty date: April 25, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 45,354 hours, 23,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: BPS73
- Part serial: 6509
- Condition: Inoperative
- Location: Overhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR AFT CABIN SEAT EMERGENCY LIGHTS INOP.  REPLACED LIGHT MODULE.
